# SDR HNAA0600222

- Difficulty date: January 15, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 30,874 hours, 35,737 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Beta Lockout
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLIMBING AT 500 FT, NR 2 ENGINE TORQUE FLUXED 20 TO 90 PERCENT, SUSPECT BETA LOCKOUT.  RESET BETA LOCKOUT CIRCUIT BREAKER GROUND RAN ENGINE, NO DEFECTS NOTED.
